# SDR SWAA2022040558516

- Difficulty date: October 9, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 40,648 hours, 23,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - FWD BULKHEAD SUPPORT BRACKET CRACKED (STA.727 RBL 4). MARKED / REMOVED AND REPLACED SUPPORT BRACKET PER SRM 51-10-02;AND SRM 51-40-02.
